# SDR SWAA2018081324186

- Difficulty date: August 7, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 38,211 hours, 22,570 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A331250
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT LOOSE.  SECURE GIRT PER AMM AND MT.
